English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49264/83797 (59%)
Visitors : 7142441      Online Users : 45
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/38549


    Title: Electromagnetic inverse scattering of inhomogeneous uniaxial two-dimensional objects
    Authors: Chiu, Chien-ching;Yang, Rong-hwa
    Contributors: 淡江大學電機工程學系
    Date: 1994-05
    Issue Date: 2010-04-15 10:52:08 (UTC+8)
    Abstract: The inverse scattering of inhomogeneous uniaxial dielectric cylinders is investigated. Based on the arrangement of the direction and polarization of the incident field, a set of integral equations which can be solved by moment method and unrelated illumination method is derived. Numerical results are given to demonstrate the capability of the inverse algorithm
    Relation: IEEE MTT-S International Microwave Symposium Digest, vol.2, pp.921-923
    DOI: 10.1109/MWSYM.1994.335207
    Appears in Collections:[電機工程學系暨研究所] 會議論文

    Files in This Item:

    File Description SizeFormat
    Electromagnetic Inverse Scattering of Inhomogeneous Uniaxial Two-Dimensional Objects.pdf205KbAdobe PDF118View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback